# SDR FDEA201410293416

- Difficulty date: October 29, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,409 hours, 25,335 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N10326
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1661 STRINGER 25L TO 25R CORRODED ON AFT LOWER FLANGE.  R & R FRAME IAW DWG 146N1032 & SRM 51-40-02 DUE TO CORROSION FOUND WITH MATERIAL LOSS CLEANUP OF .047 OF ORIGINAL .063 OUT OF LIMITS IAW SRM 53-00-07 FIG 101 DETAIL II.  MAJOR REPAIR.
